# SDR DALA1105645530

- Difficulty date: January 11, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660,Lbl 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION STA 1660, LBL 60- RBL 60, RL056.  REMOVED CORROSION AT FS 1660, LBL 60, FOUND OUT OF LIMITS IAW SRM 53-00-51, ALLOWABLE DAMAGE, PG 103, CUT OUT    DAMAGED T-CAP FLOORBEAM FROM LBL 35 TO LBL 65, AT STA 1660, IAW SRM 53-00-51, REPAIR 3, PG 201, FIG 201, STEP 2.  FABRICATED AND INSTALLED T-CAP FLOORBEAM REPAIR PARTS IAW SRM 53-00-51, REPAIR 3, PG 203, FIG 201, AND SRM 51-40-02,  PG 1-10.  INSP AND RII COMPLETED.
